File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some new nonlinear inequalities and applications to boundary value problems

TitleSome new nonlinear inequalities and applications to boundary value problems
Authors
KeywordsBoundary value problems
Boundedness
Continuous dependence
Retarded Gronwall-Bellman-Ou-Iang type inequalities
Uniqueness
Issue Date2006
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2006, v. 64 n. 9, p. 2112-2128 How to Cite?
AbstractIn this paper, we establish some new nonlinear integral inequalities of the Gronwall-Bellman-Ou-Iang-type in two variables. These on the one hand generalizes and on the other hand furnish a handy tool for the study of qualitative as well as quantitative properties of solutions of differential equations. We illustrate this by applying our new results to certain boundary value problem. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75201
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:08:54Z-
dc.date.available2010-09-06T07:08:54Z-
dc.date.issued2006en_HK
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2006, v. 64 n. 9, p. 2112-2128en_HK
dc.identifier.issn0362-546Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75201-
dc.description.abstractIn this paper, we establish some new nonlinear integral inequalities of the Gronwall-Bellman-Ou-Iang-type in two variables. These on the one hand generalizes and on the other hand furnish a handy tool for the study of qualitative as well as quantitative properties of solutions of differential equations. We illustrate this by applying our new results to certain boundary value problem. © 2005 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_HK
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_HK
dc.subjectBoundary value problemsen_HK
dc.subjectBoundednessen_HK
dc.subjectContinuous dependenceen_HK
dc.subjectRetarded Gronwall-Bellman-Ou-Iang type inequalitiesen_HK
dc.subjectUniquenessen_HK
dc.titleSome new nonlinear inequalities and applications to boundary value problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1392-5113&volume=64 No9&spage=2112&epage=2128&date=2006&atitle=Some+New+Nonlinear+Inequalities+and+Applications+to+Boundary+Value+Problemsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.na.2005.08.009en_HK
dc.identifier.scopuseid_2-s2.0-33344464669en_HK
dc.identifier.hkuros115354en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33344464669&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume64en_HK
dc.identifier.issue9en_HK
dc.identifier.spage2112en_HK
dc.identifier.epage2128en_HK
dc.identifier.eissn1873-5215-
dc.identifier.isiWOS:000236497200017-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats